# SDR USAA070068

- Difficulty date: January 24, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 49,577 hours, 49,577 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER I/B CORNER T/E WEDGE NR 4 SLAT, WORN AREA/CHAFED.  INSTALLED DOUBLER PER SRM 57-41-01-1A, DEFECT SIZE:  .5 INCH.
